# SDR SWAA2023100908160

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 64,145 hours, 38,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: LEFT EVACUATION STRIP AT SEAT 1C IS SHORT.<[01] INSTALLED MISSING PHOTOLUMINESCENT STRIP PER AMM 33-51-15;[02] C/W INSPECTION PER AMM 33-51-15.
